# SDR HEEA955311

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 063100700
- Condition: Defective
- Location: Cockpit
- Component: KTR993
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TUNE.
